Open Access
Translator Disclaimer
April 1997 Asymptotic properties of additive functionals of Brownian motion
Masayoshi Takeda, Tusheng Zhang
Ann. Probab. 25(2): 940-952 (April 1997). DOI: 10.1214/aop/1024404425

Abstract

In this paper we study the asymptotic behavior of additive functionals of Brownian motion which are not necessarily of bounded variation. The result is then applied to the Hilbert transform of the Brownian local time.

Citation

Download Citation

Masayoshi Takeda. Tusheng Zhang. "Asymptotic properties of additive functionals of Brownian motion." Ann. Probab. 25 (2) 940 - 952, April 1997. https://doi.org/10.1214/aop/1024404425

Information

Published: April 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0887.60077
MathSciNet: MR1434132
Digital Object Identifier: 10.1214/aop/1024404425

Subjects:
Primary: 60F10, 60J55
Secondary: 31C25

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.25 • No. 2 • April 1997
Back to Top